Alert archive / Michigan / Frost Advisories in 2016
Frost Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 9, 2016, 3:47 PM EDT for 18 counties in Michigan. It took effect at May 10, 2016, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 3:47 PM EDT (19:47 UTC)
- In effect from
- May 10, 2016, 2:00 AM EDT
- Expired
- May 10, 2016, 7:53 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Iosco County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 33 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252 WWUS73 KAPX 091947 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EDT MON MAY 9 2016 MIZ016>018-022>024-028>030-035-036-100400- /O.NEW.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD- OSCODA-ALCONA-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE... WEST BRANCH...TAWAS CITY 347 PM EDT MON MAY 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST LIKELY TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ SMITH
4 follow-up statements
063 WWUS73 KAPX 100231 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 PM EDT MON MAY 9 2016 MIZ019-021-027-032>034-101045- /O.EXA.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/ CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE-ROSCOMMON- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA... CADILLAC...LAKE CITY...HOUGHTON LAKE 1031 PM EDT MON MAY 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST LIKELY TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ MIZ016>018-022>024-028>030-035-036-101045- /O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD- OSCODA-ALCONA-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE... WEST BRANCH...TAWAS CITY 1031 PM EDT MON MAY 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... * TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST LIKELY TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$
073 WWUS73 KAPX 100420 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1220 AM EDT TUE MAY 10 2016 MIZ016>018-022>024-028>030-035-036-101200- /O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD- OSCODA-ALCONA-OGEMAW-IOSCO- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE... WEST BRANCH...TAWAS CITY 1220 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS TO OCCUR IN LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ MIZ019-021-027-032>034-101200- /O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/ CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE-ROSCOMMON- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA... CADILLAC...LAKE CITY...HOUGHTON LAKE 1220 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS TO OCCUR IN LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ SMD
753 WWUS73 KAPX 100657 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 257 AM EDT TUE MAY 10 2016 MIZ016-019-021-027-032-033-100800- /O.CAN.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/ EMMET-CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE- INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...MANCELONA... KALKASKA...CADILLAC...LAKE CITY 257 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. WINDS INCREASED OVERNIGHT AND KEPT TEMPERATURES OVER MOST OF THE AREA WELL ABOVE FREEZING. $$ MIZ041-042-101200- /O.EXA.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/ GLADWIN-ARENAC- INCLUDING THE CITIES OF...GLADWIN...STANDISH 257 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * TEMPERATURE...LOWEST TEMPERATURES WILL CONTINUE TO FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS IN LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ MIZ017-018-022>024-028>030-034>036-101200- /O.CON.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/ CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA- ALCONA-ROSCOMMON-OGEMAW-IOSCO- INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD... ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY 257 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURE...LOWEST TEMPERATURES WILL CONTINUE TO FALL INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS IN LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. && $$ SMD
788 WWUS73 KAPX 101153 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 753 AM EDT TUE MAY 10 2016 MIZ017-018-022>024-028>030-034>036-041-042-101300- /O.CAN.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/ CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA- ALCONA-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD... ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 753 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 9, 3:36 PM EDT, 11 minutes earlier.
Area forecast discussion, May 9, 3:36 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 336 PM EDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING AND OVERNIGHT) ISSUED AT 333 PM EDT MON MAY 9 2016 ...A FROSTY NIGHT FOR SOME... HIGH IMPACT WEATHER POTENTIAL: NONE. PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: RIDGE OF SURFACE HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL MAINTAIN DRY AND SEASONABLY COOL WEATHER ACROSS THE AREA TONIGHT. TONIGHT...CLEAR TO PARTLY CLOUDY SKIES EXPECTED WITH ONLY SOME HIGH LEVEL CLOUDINESS FOR SOME. ORIENTATION OF UPPER RIDGE AXIS JUST WEST OF LOWER MI - TOGETHER WITH RIGHT ENTRANCE REGION OF UPPER JET STREAK EXTENDING FROM SRN ONTARIO TO NEW ENGLAND - SUPPORTS MAINLY THIN UPPER CLOUDINESS S AND W OF A LINE FROM CHARLEVOIX TO HARRISVILLE - WITH THESE CLOUDS LIKELY DRIFTING A BIT NORTHWARD OVERNIGHT. THIS IS IMPORTANT SINCE IT WILL IMPACT LOW TEMPERATURES. WITH DEW POINTS IN THE 20S TO MID 30S...CONTINUED DRY AIR ADVECTION FROM THE EAST...AND SOME DECOUPLING...LOWS WILL LIKELY DIP INTO THE UPPER 20S TO UPPER 30S DEPENDING ON LOCALE. JUXTAPOSITION OF WEAKEST PRESSURE GRADIENT...LACK OF CLOUD COVER...AND LOWEST SURFACE DEW POINTS ACROSS NRN LOWER MICHIGAN SUPPORTS FROST ADVISORY FOR NE LOWER ALONG/WEST OF I-75 AND NORTH OF M-55. FROST/FREEZE HEADLINES WILL BEGIN FOR ERN UPPER MI LATER THIS MONTH. .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 333 PM EDT MON MAY 9 2016 ...CONTINUE TO ENJOY THE WARMTH WHILE YOU CAN... THE CONVOLUTED UPPER LEVEL PATTERN CONTINUES FOR ANOTHER COUPLE OF DAYS. THIS FEATURES FAIRLY STRONG UPPER LEVEL RIDGING TO OUR NORTH WHICH WILL BE INCREASINGLY SQUEEZED BY A TROUGH TO THE SOUTH AND WEST. THE INTERACTION BETWEEN THESE TWO SYSTEMS AND WHETHER OR NOT TO INCLUDE POPS WILL BE THE FOCUS OF THIS FORECAST. TUESDAY INTO WEDNESDAY...MOISTURE FROM THE WESTERN TROUGH WILL TRY TO OVERRUN THE RIDGE TO THE NORTH AND EAST. MODEL GUIDANCE CONTINUES TO ADVERTISE THAT THE MOISTURE WILL FIZZLE OUT AS IT APPROACHES NORTHERN MICHIGAN WHICH MAKES SINCE GIVEN THE DRY SOUTHEASTERLY FLOW IN PLACE. SO WILL CONTINUE TO HOLD THE LINE AND ONLY HAVE LOW CHANCE POPS ACROSS SOUTHWEST ZONES TUESDAY INTO TUESDAY NIGHT ALONG WITH SOME INCREASE IN CLOUDS ELSEWHERE. TEMPERATURES WILL CONTINUE TO INCH UP DURING THE DAY WITH HIGHS IN THE LOWER AND MIDDLE 60S TUESDAY (COOLER NEAR LAKE HURON) AND THE MIDDLE 60S TO LOWER 70S WEDNESDAY. SOUTHEAST WINDS WILL PICK UP A BIT TO AROUND 10 KNOTS OR SO AND COMBINE WITH MIN RH OF BETWEEN 18 AND 25 PERCENT TO LEAD TO RAISED FIRE DANGER TUESDAY AFTERNOON. ON THE OTHER SIDE OF THE COIN...IT WILL LIKELY BE A BIT FROSTY IN SOME SPOTS EARLY WEDNESDAY SO WILL GO WITH PATCHY FROST ACROSS MAINLY JUST CENTRAL AND EASTERN ZONES OF NORTHERN LOWER. WEDNESDAY NIGHT INTO THURSDAY...CONTINUED DRY SOUTHEAST FLOW WILL CONTINUE TO DELAY SHOWER CHANCES SO HAVE CONFINED POPS TO SOUTHWEST ZONES THROUGH WEDNESDAY NIGHT. BETTER MOISTURE ADVECTION THURSDAY (PRECIPITABLE WATER VALUES SKY ROCKET TO BETWEEN AND INCH AND 1.25 INCHES) WILL FINALLY LIKELY BRING IN A FEW SHOWERS AND POSSIBLE THUNDERSTORMS (DEPENDING UPON YOUR MODEL OF CHOICE). THE GFS GENERATES A FEW HUNDRED J/KG OF CAPE WHILE THE NAM HAS LITTLE TO NO CAPE. NOT AS COOL WEDNESDAY NIGHT WITH LOWS IN THE MIDDLE 40S TO AROUND 50. WARM AGAIN THURSDAY WITH HIGHS RANGING FROM THE MIDDLE 60S NORTHWEST TO THE MIDDLE 70S SOUTHEAST. ..A RATHER COOL/COLD WEEKEND AHEAD... PATTERN OVERVIEW/FORECAST: OVERALL LARGER SCALE TROUGHINESS REMAINS FIXED ACROSS THE CENTRAL AND EASTERN NOAM TODAY WITH SHARP RIDGING JUST OFF THE PACIFIC COAST. BLOCKING RIDGE OFF THE PACIFIC COAST STILL LOOKING TO BUILD INTO ALASKA/NW CANADA AS WE GO THROUGH THE WEEK PUSHING WARM AIR INTO THAT REGION OF NOAM. BUT THIS WILL ALSO DISLODGE SOME VERY COLD AIR AND CLOSED MID LEVEL LOW OUT OF NRN CANADA AND ULTIMATELY DOWN INTO THE NRN PLAINS/GREAT LAKES REGION FOR THE WEEKEND INTO EARLY NEXT WEEK...BRINGING DAYTIME TEMPERATURES RUNNING A GOOD 15 TO 20 DEGREES BELOW NORMAL. AS FAR AS DETAILS GO...MOST ACTIVE/WET WEATHER COMES LATER THURSDAY INTO FRIDAY AS OUR UPPER LEVEL TROUGH/HEIGHT FALLS BEGIN TO DIG INTO THE GREAT LAKES REGION...WHILE PHASING LOW PRESSURE CENTERS SWING UP THROUGH THE WESTERN GREAT LAKES. THIS IS STILL LOOKING TO DRIVE A NICE AXIS OF RAINFALL THROUGH THE REGION AS THE OCCLUDING LOW SWINGS THROUGH. THAT SAID...EXTENDED GUIDANCE HAS BEEN TRENDING SLOWER WITH THE TIMING OF FROPA/PRECIP CHANCES. TYPICAL WITH THIS TYPE OF OCCLUDING SYSTEM AND I WOULDN/T BE SURPRISED TO SEE FURTHER TIMING ADJUSTMENTS (SLOWER) OVER THE NEXT FEW FORECAST CYCLES. BUT AT THIS JUNCTURE WE HAVE A PERIOD OF HIGH PRECIP CHANCES THROUGH THURSDAY NIGHT...DIMINISHING ON FRIDAY. REST OF THE EXTENDED...SEVERAL BOUTS OF SHOWERS ANTICIPATED THROUGH THE WEEKEND AS AFOREMENTIONED COLD AIRMASS SETTLES OVER THE REGION AND SEVERAL SHORT WAVES EMBEDDED WITHIN THE LONG WAVE TROUGH SLIDE THROUGH THE REGION. BEST PRECIP CHANCES MAY COME DURING THE DAYTIME HOURS SATURDAY AND SUNDAY BOLSTERED BY HEATING OF THE DAY...AND POTENTIALLY A LITTLE LAKE EFFECT "MIXY" PRECIP FOR SATURDAY NIGHT (SURE WOULDN/T BE SURPRISED TO SEE A LIGHT ACCUMULATION IN THE HIGHER TERRAIN SUNDAY MORNING). MODERATION AND IMPROVEMENT FOR MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 125 PM EDT MON MAY 9 2016 VFR WEATHER WILL PERSIST THROUGH 18Z TUESDAY. HIGH PRESSURE JUST EAST OF THE REGION WILL SUPPORT DRY AIR AND GENERALLY LIGHT E/SE BREEZES THROUGH TUESDAY. AS SYSTEM OVER THE CENTRAL PLAINS INCHES CLOSER TO THE REGION, SOME UPPER CLOUDS IN THE FORM OF CI WILL DRIFT ACROSS THE AREA. THESE CLOUDS WILL THICKEN AND LOWER LATE TONIGHT AND ESPECIALLY ON TUESDAY AT TVC/MBL, WHERE SOME 6-10 KFT CEILINGS ARE EXPECTED BY LATE TUESDAY MORNING. SOME LIGHT SHOWERS WILL APPROACH MBL TAF SITE MIDDAY, BUT BULK OF PRECIPITATION WILL REMAIN WELL SOUTH. && .MARINE... ISSUED AT 333 PM EDT MON MAY 9 2016 HIGH PRESSURE OVER ERN GREAT LAKES WILL MAINTAIN GENERALLY LIGHT E/SE WINDS TONIGHT. GRADIENT TIGHTENS A BIT ON TUESDAY...AND THIS MAY SUPPORT A BIT MORE CHOPPINESS ON LAKE HURON /BUT LIKELY STILL BELOW SMALL CRAFT ADVISORY CRITERIA/. MARINERS ACROSS NRN MI CAN EXPECT CONTINUED DRY WEATHER AND NO MAJOR RESTRICTIONS...WITH JUST A SMALL CHANCE FOR SHOWERS AROUND MANISTEE BY MIDDAY TUESDAY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...BBS LONG TERM...ADAM/SULLIVAN AVIATION...BBS MARINE...BBS
Hazardous weather outlook, May 9, 11:10 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1110 AM EDT MON MAY 9 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-100800- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1110 AM EDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FIRE DANGER WILL BE ELEVATED ACROSS PARTS OF NORTHERN LOWER MICHIGAN TUESDAY AFTERNOON. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON THURSDAY ACROSS ALL OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMITH
Nearby
Frost Advisories in Michigan, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.